# SDR NACA2018071800013

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM IN AFT CABIN BS986.5 BETWEEN RBL 0 AND RBL 24.75. REMOVED CORROSION ON FLOORBEAM IN AFT CABIN AT STA 986.5, BETWEEN RBL 0 AND RBL 24.75 IAW SRM REV 51-10-02. FLOOR STRUCTURE IDENTIFIED IAW SRM REV 116 53-60-51. REMOVED 0.027" MATERIAL FROM ORIGINAL 0.125" MATERIAL THICKNESS. MAX ALLOWABLE REMOVAL 15%(0.019"). REMAINING MATERIAL THICKNESS BEYOND ALLOWABLE LIMITS IAW SRM REV 116 53-60-51 (LOWEST READING 0.098"). REPAIRED FLOORBEAM IAW CUSTOMER SERVICE REPAIR CS-23260-016 REV A / 29 JUNE 2018.
